I started Reclipsen about three years ago in 2014 and my period became so much better. There was less pain, less bleeding, it went from seven days to three, and break outs disappeared. All was fine, and frankly awesome, up until this month (June 2017). Suddenly my period is so heavy, cramps have come back with full force, and I am still bleeding heavily even though today is the fourth day. The three packs I got for these three months are now in blue packaging whereas they used to be in black packaging. I didn't think anything of it because I assumed it was a simple design change and the dosage seemed to be the same. I had already recycled the previous packages and so I had no way to check for certain, but all of my google searches yield the same dosage as well. The only other reasons I can think might have any type of effect is that I had strep throat for the first time in years about three days before I started my period and I donated bone marrow about three months ago, having taken Filgrastim injections to naturally produce more white blood cells. The reason I bring these up is because even though my periods didn't change in the three months since the injections, something in my body seemed to change when I got strep throat. I got the same aches and pains I had while on the injections and they were worse than any other time I have ever been sick. This case of strep throat was also the only time I have been sick since the injections, leading me to think that maybe the injections, being sick, and bleeding a lot heavier on this period are connected. I know this isn't normal because my body has been adjusted to Reclipsen for years now and I haven't had sex since before my last period, but I am a bit worried because I do not want to deal with these long, heavy, painful periods anymore... which was part of the reason I got on birth control in the first place. Anyways, please let me know if the connections I made are possible, if you have had any experiences with Filgrastim or Reclipsen, or if there could be anything else going on. Thank you.
This isn't really an answer for you but I'd like to say I'm having problems with the new reclipsen too :( I'm a week into the pack with the blue sleeve and I'm spotting.. yet I have two more weeks before my period. Idk what's going on with this. It's awful and I'm not okay with it.
I'm having the same issue. I've been on reclipsen for close to 10 years and I got the new "blue" pack about three weeks ago and I've been bleeding for two weeks not during the regular pill cycle. I'm pissed. There HAS to be something different about these other than just the packaging.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Jan 2013 • 1 answer
Posted 29 Apr 2013 • 1 answer
Posted 4 Jun 2015 • 1 answer
Posted 23 Jul 2015 • 1 answer
I'm at the end of my third month taking Reclipsen andmy period has started a week early, I'm only on
Posted 31 Oct 2016 • 0 answers